# SDR IPXA2018083133419

- Difficulty date: August 20, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC786837
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UPPER LT PATIO DOOR INTERCOSTAL WAS WORN THROUGH.  REMOVED, FABRICATED, AND REPLACED THE INTERCOSTAL IAW DWG AKC7868, AND SRM 51-31-01.  MINOR.
